S.W – Texas
Describe the symptoms and the timeline of the reaction.
I’m 66 yrs old & received First Pfizer Feb 6, 2021- symptoms: fatigue, mild internal tremors, UTI. Went to Dr who said UTI is “Red Herring” & not caused from shot even though this was only the 2nd UTI in my whole life & I’ve spoken to many woman who got UTI post vaccine. I questioned receiving 2nd shot primarily b/c the internal shaking /tremors were very bothersome, my Dr insisted 2nd shot was necessary.
March 6- 2nd shot- terrible internal shaking started on day 3 - it felt like I swallowed my electric toothbrush! Difficult to function. I also had electrical tingling up & down the sides of my body and needle pricks all over (Paresthesia). Dr said it was ANXIETY & gave me Xanax. I only took one b/c it made me very depressed. It took a month for internal tremor symptoms to improve. The periodic electric shock waves up & down the sides of my body & needle pricks took 4 months. I feel blessed b/c some of the stories I’ve read are far worse than mine. I pray there are no long term effects.
-S.W. - Texas"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.